# SDR FDEA201210083577

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3056
- Condition: Dented
- Location: Bs 1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1530 BETWEEN S4 - 5R,  ACCOMPLISHED EA F-5330-160599.  MAJOR REPAIR.
